Alert archive / Indiana / Special Weather Statements in 2011
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Aug 9, 2011, 3:40 PM EDT for Saint Joseph County, Indiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2011, 3:40 PM EDT (19:40 UTC)
- Expired
- Aug 9, 2011, 4:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Northern Indiana
County Saint Joseph County, IN
The radar
The Northern Indiana radar (KIWX), 46 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.7 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
534 WWUS83 KIWX 091940 SPSIWX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 340 PM EDT TUE AUG 9 2011 INZ004-005-092015- ELKHART IN-ST. JOSEPH IN- 340 PM EDT TUE AUG 9 2011 ...STRONG THUNDERSTORMS MOVING TOWARD CENTRAL ST. JOSEPH AND WESTERN ELKHART COUNTIES IN NORTH CENTRAL INDIANA... AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GULIVOIRE PARK...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... GULIVOIRE PARK... WAKARUSA... WOODLAND... WYATT... JIMTOWN... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4164 8599 4149 8601 4156 8639 4167 8637 TIME...MOT...LOC 1940Z 279DEG 26KT 4159 8628 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Aug 9, 1:28 PM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Aug 9, 1:28 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 128 PM EDT TUE AUG 9 2011 .AVIATION/... CDFNT MOVG ACROSS SRN LAKE MICHIGAN EARLY THIS AFTN WILL MOVE ACROSS NRN INDIANA BY 00Z. SCT TSTMS EXPECTED TO DVLP ALONG THE FRONT AND BECOME MORE WIDESPREAD AS THEY MOVE SE ACROSS NRN INDIANA. STILL A DECENT POTENTIAL THAT STORMS WILL DVLP EAST OF SBN SO JUST MENTIONED CB IN THEIR TAF THIS AFTN BUT ADDED TSRA WITH GUSTY WINDS AT FWA. CAA STRATO CU DECK EXPECTED TO SPREAD INTO THE AREA THIS EVE AND LINGER INTO WED MORNING. GUSTY WINDS THIS AFTN SHOULD DIE DOWN THIS EVE... THEN INCREASE A BIT AGAIN WITH RENEWED DIURNAL MIXING WED MORNING. .UPDATE... STEEP LAPSE RATES AND RATHER STRONG WIND FLOW ALOFT SHOULD PROMOTE STRONG DOWNDRAFTS WITH STORMS THIS AFTN. COOLING ALOFT AND RELATIVELY DRY AIR WILL ALSO SUPPORT A HAIL THREAT. UPDATED GRIDS/ZONES FOR AREAL COVERAGE OF STORMS THIS AFTN WITH AN INCREASE TO POPS AND ADDED MENTION OF SEVERE E-SE. && PREV DISCUSSION... /ISSUED 404 AM EDT TUE AUG 9 2011/ SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT POTENT/COMPACT SHORTWAVE THAT DELIVERED HEAVY RAINS ACROSS THE SRN HALF OF THE FA OVERNIGHT IS IN THE PROCESS OF EXITING THE FA WITH AREAS OF STRATUS/FOG EXPECTED IN ITS WAKE EARLY THIS MORNING. CONTINUED WITH CHC POPS FOR CONVECTION THIS AFTN AND EARLY EVE AS A LARGER SCALE SHORTWAVE TROUGH PROPAGATES EWD THROUGH SRN ONTARIO...DROPPING A CDFNT INTO THE AREA. WEAK CONVERGENCE ALONG BOUNDARY AND EXPECTED AFTN SBCAPE VALUES OF 1-2K J/KG WARRANT THE CHANCE POP. NOTHING MORE THAN 30/40 POPS THOUGH GIVEN LIMITING FACTORS INCLUDING A WESTERLY COMPONENT TO THE PRE-FRONTAL LOW LVL FLOW...EROSION OF DEEP MOISTURE BEHIND TONIGHT/S SHORTWAVE...AND STRONGER HEIGHT FALLS/FORCING BYPASSING TO THE NORTH. CAA PROCESS IS EXPECTED IN NORTHWESTERLY FLOW TONIGHT INTO WEDNESDAY IN RESPONSE TO EXPECTED HEIGHT FALLS/TROUGHING TOWARDS THE QUEBEC/ONTARIO BORDER. THIS WILL ALLOW MUCH DRIER AND COOLER AIR TO OVERSPREAD THE AREA DURING THIS TIME WITH HIGHS ON WEDNESDAY ONLY FORECAST TO TOP OUT IN THE 70S. DRY CONDITIONS ARE EXPECTED ACROSS MOST LOCATIONS GIVEN STABLE AIR AS POTENTIAL SUBTLE WEAK VORT MAXES IN WNW FLOW ALOFT OFFER NOTHING MORE THAN SOME MID/HIGH LVL CLOUDS. THE ADVECTION OF COOLER AIR (10C AT 850 HPA) OVER WARM LAKE WATERS (24C) MAY ACTUALLY SET THE STAGE FOR SOME LAKE EFFECT RAIN SHOWERS LATER TONIGHT INTO AT LEAST WEDNESDAY MORNING. THERE MAY ALSO BE A LITTLE ADDED MID LVL LIFT/MOISTURE FROM A SHORTWAVE NOW OVER MONTANA PER MORNING WATER VAPOR. GIVEN THIS AND EXPECTED LATENT/SENSIBLE HEAT FLUX OFF THE LAKE OPTED FOR LOW CHC POPS IN THE FAR NW 09-18Z WEDNESDAY. THERE ALSO APPEARS TO BE A MARGINAL THREAT FOR ISOLATED WATERSPOUTS IN OUR MARINE ZONES DURING THIS TIME. FCST SOUNDINGS SHOWS AN EL-LCL DEPTH BTW 23-25 KFT AND 850 HPA DELTA T/S NEAR 14C. DECIDED TO ADD A CHC FOR WATERSPOUTS GIVEN HOW THIS INFORMATION LINES UP ON THE NOMOGRAM AND PER COLLABORATION. A DRY/COOL/MOSTLY CLEAR WEDNESDAY NIGHT IS EXPECTED CWA-WIDE AS THE FLOW RELAXES IN RESPONSE TO A LOW LEVEL ANTICYCLONE BUILDING IN. LONG TERM... THURSDAY THROUGH MONDAY...THE MAIN CHALLENGES THIS PERIOD INCLUDE THE TIMING AND ASSOCIATED WEATHER OF A SHORT WAVE ARRIVING EARLY THIS WEEKEND. SATELLITE WATER VAPOR SHOW A CLEARLY DEFINED UPPER LEVEL SIGNATURE WELL UPSTREAM APPROACHING BRITISH COLUMBIA. THE GFS APPEARS TO HAVE INITIALIZED THIS SYSTEM REASONABLY WELL HAS BEEN VERY CONSISTENT WITH THE TIMING OF THIS SYSTEM THE PAST SEVERAL RUNS AND IS THE PREFERRED MODEL OF CHOICE FOR THIS PACKAGE. TELECONNECTIONS OF A LARGE UPPER LEVEL/500 MB NEGATIVE ANOMALY OFF THE WEST NORTHERN AMERICAN COAST SUPPORTS A DOWNSTREAM RIDGE OVER THE CENTRAL CONUS. CURRENT THINKING IS LOW LEVEL THETA E/MOISTURE WILL SURGE BACK NORTHEAST INTO THE AREA FRIDAY NIGHT AHEAD OF THIS SYSTEM. THE UPPER LEVEL SYSTEM WILL RIDE OVER THE TOP OF THE RIDGE AND SHOULD REACH THE FORECAST AREA LATE FRIDAY NIGHT. PLACED A LITTLE MORE DETAIL IN REGARD TO THE TIMING OF THE STORMS IN THE LIGHT OF THE LATEST MODEL DATA. SEVERE STORM POTENTIAL FRIDAY NIGHT INTO SATURDAY AT THIS POINT LOOKS POSSIBLE BUT ISOLATED GIVEN UPPER LEVEL SUPPORT BUT MARGINAL CAPE AND LIMITED BULK SHEAR. OTHERWISE... AS FOR TEMPERATURES...IT LOOKS LIKE SIGNIFICANT TROFFING WILL DEVELOP OVER THE EASTERN THIRD OF THE CONUS ALLOWING TEMPERATURES TO BE AT OR A LITTLE BELOW NORMAL EARLY NEXT WEEK. THE LATEST GFS OPERATION MEX NUMBERS APPEAR ON TRACK AND HAVE ATTEMPTED TO FOLLOW. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 2 AM EDT THURSDAY FOR LMZ043-046. && SHORT TERM...STEINWEDEL LONG TERM...SKIPPER AVIATION/UPDATE...JT
Hazardous weather outlook, Aug 9, 1:01 PM EDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 101 PM EDT TUE AUG 9 2011 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-101715- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 101 PM EDT TUE AUG 9 2011 /1201 PM CDT TUE AUG 9 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE SOUTHEAST ACROSS THE AREA THIS AFTERNOON INTO EARLY THIS EVENING. A FEW THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL...ESPECIALLY OVER NORTHWEST OHIO... AND NORTHERN INDIANA EAST OF A LINE FROM ANGOLA TO MONON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-101715- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 101 PM EDT TUE AUG 9 2011 /1201 PM CDT TUE AUG 9 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS TODAY AND A HIGH RISK OF RIP CURRENTS TONIGHT. A SMALL CRAFT ADVISORY IS ALSO IN EFFECT. THERE IS A SLIGHT CHANCE FOR WATERSPOUTS ON SOUTHEAST LAKE MICHIGAN LATE TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE SOUTHEAST ACROSS THE AREA THIS AFTERNOON. A FEW THUNDERSTORMS MAY CONTAIN GUSTY WINDS...HAIL... AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A HIGH RISK OF RIP CURRENTS WEDNESDAY INTO WEDNESDAY NIGHT. IN ADDITION...A SMALL CRAFT ADVISORY IS IN EFFECT WEDNESDAY INTO WEDNESDAY NIGHT. THERE IS A SLIGHT CHANCE OF WATERSPOUTS ON SOUTHEAST LAKE MICHIGAN WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Aug 9, 3:10 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
310 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL SIMONTON LAKE 41.75N 85.98W
08/09/2011 M0.75 INCH ELKHART IN TRAINED SPOTTER
ALSO GUSTY WINDS.
&&
EVENT NUMBER IWX1101271Local storm report, Aug 9, 3:12 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
312 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 1 N ELKHART 41.70N 85.98W
08/09/2011 M0.70 INCH ELKHART IN TRAINED SPOTTER
MOSTLY PEA SIZED HAIL WITH A FEW DIME SIZED STONES.
ALSO GUSTY WINDS
&&
EVENT NUMBER IWX1101272
BENTLEYSpecial weather statement, Aug 9, 3:17 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 317 PM EDT TUE AUG 9 2011 INZ006-007-MIZ081-OHZ001-092000- HILLSDALE MI-LAGRANGE IN-STEUBEN IN-WILLIAMS OH- 317 PM EDT TUE AUG 9 2011 ...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN WILLIAMS... SOUTHWESTERN HILLSDALE...STEUBEN AND NORTHEASTERN LAGRANGE COUNTIES... AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES WEST OF ANGOLA...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... ANGOLA... FREMONT... NEVADA MILLS... CROOKED LAKE...LAKE JAMES AND SILVER LAKE... BERLIEN... METZ...YORK AND ALVARADO... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4176 8473 4155 8472 4164 8528 4175 8526 TIME...MOT...LOC 1917Z 277DEG 28KT 4168 8517
Special weather statement, Aug 9, 3:22 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
322 PM EDT TUE AUG 9 2011
MIZ081-092000-
HILLSDALE MI-
322 PM EDT TUE AUG 9 2011
...STRONG THUNDERSTORMS MOVING TOWARD CENTRAL HILLSDALE COUNTY...
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL HILLSDALE COUNTY...OR 6 MILES
SOUTHEAST OF HILLSDALE...MOVING EAST AT 35 MPH.
UP TO DIME SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
PITTSFORD...
PRATTVILLE...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4190 8437 4190 8435 4178 8436 4177 8462
4192 8467 4196 8437
TIME...MOT...LOC 1923Z 263DEG 31KT 4185 8455Local storm report, Aug 9, 3:39 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
339 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 1 NE ANGOLA 41.63N 85.00W
08/09/2011 M0.50 INCH STEUBEN IN TRAINED SPOTTER
&&
EVENT NUMBER IWX1101273
BENTLEYSpecial weather statement, Aug 9, 3:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 340 PM EDT TUE AUG 9 2011 INZ004-005-092015- ELKHART IN-ST. JOSEPH IN- 340 PM EDT TUE AUG 9 2011 ...STRONG THUNDERSTORMS MOVING TOWARD CENTRAL ST. JOSEPH AND WESTERN ELKHART COUNTIES IN NORTH CENTRAL INDIANA... AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GULIVOIRE PARK...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... GULIVOIRE PARK... WAKARUSA... WOODLAND... WYATT... JIMTOWN... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4164 8599 4149 8601 4156 8639 4167 8637 TIME...MOT...LOC 1940Z 279DEG 26KT 4159 8628
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:45 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Grant, Miami, Wabash | 60 min |
| Aug 8, 10:31 PM EDT | Special Weather Statement | IWX | White | 44 min |
| Aug 9, 4:28 AM EDT | Small Craft Advisory | IWX | 46 hr | |
| Aug 9, 4:44 AM EDT | Rip Current Statement | IWX | 45 hr | |
| Aug 9, 2:47 PM EDT | Special Weather Statement | IWX | LaGrange | 43 min |
| Aug 9, 3:03 PM EDT | Special Weather Statement | IWX | Elkhart | 42 min |
| Aug 9, 3:17 PM EDT | Special Weather Statement | IWX | Steuben | 43 min |
| Aug 9, 3:36 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 54 min |
| Aug 9, 4:05 PM EDT | Special Weather Statement | IWX | Elkhart | 40 min |
| Aug 9, 4:29 PM EDT | Special Weather Statement | IWX | Elkhart, Noble | 46 min |
| Aug 9, 4:38 PM EDT | Special Weather Statement | IWX | Steuben | 37 min |
| Aug 9, 4:58 PM EDT | Special Weather Statement | IWX | DeKalb, Noble | 47 min |
| Aug 9, 5:08 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb, Noble | 52 min |
| Aug 9, 5:32 PM EDT | Special Weather Statement | IWX | Huntington | 43 min |
| Aug 9, 5:50 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Wells | 55 min |
| Aug 9, 6:48 PM EDT | Special Weather Statement | IWX | Adams, Wells | 27 min |
| Aug 9, 4:55 PM EDT | Special Weather Statement | IWX | Fulton | 35 min |
| Aug 9, 5:41 PM EDT | Special Weather Statement | IWX | Henry | 34 min |
| Aug 9, 5:54 PM EDT | Special Weather Statement | IWX | Defiance | 36 min |
| Aug 9, 5:59 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Henry, Paulding, Putnam | 62 min |
| Aug 9, 6:12 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Paulding, Putnam | 63 min |
| Aug 9, 6:28 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Putnam, Van Wert | 77 min |
| Aug 9, 1:32 PM EDT | Special Weather Statement | IWX | Cass | 28 min |
| Aug 9, 3:22 PM EDT | Special Weather Statement | IWX | Hillsdale | 38 min |
| Aug 9, 3:45 PM EDT | Special Weather Statement | IWX | Saint Joseph | 45 min |
| Aug 9, 4:49 PM EDT | Special Weather Statement | IWX | Hillsdale | 26 min |
Nearby
Special Weather Statements in Indiana, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.